# SDR 2008UALA05769

- Difficulty date: September 17, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 35,201 hours, 13,499 cycles
- Engine: Iae V2522A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE AFT OF DOOR 2R AND FRAME 69 DAMAGED BY CORROSION.  MAJOR REPAIR ACCOMPLISHED, REPLACED SHEAR TIE.  COMPLETED INSTALLING WIRES THROUGH SHEAR PLATE.
